# SDR SIMA20220716003

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500885
- Aircraft time: 40,245 hours, 35,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 31641
- Condition: Damaged
- Location: #2 Main Wheel
- Component: Lr Main Wheel
- Component part number: 31641
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING NUMBER 2 TIRE TREAD FAILED -C/A-REMOVED AND REPLACED #2 MLG TIRE PER W/C 32-700-11
